# SDR PCSA2013051001

- Difficulty date: May 6, 2013
- Submitted: May 10, 2013
- Operation: Air carrier
- Aircraft: N598AJ
- Make and model: Boeing 727212
- Aircraft serial: 21947
- Aircraft time: 65,610 hours, 42,222 cycles
- Engine: Pwa JT8D15
- System (JASC): 7321 · Fuel Control/Turbine Engines
- Part: Fuel Control
- Condition: Faulty
- Location: Nr 2 Engine
- Stage of operation: CR
- How discovered: O
- Nature of condition: X
- Precautionary procedure: A

## Discrepancy

ENGINER 2 FLAMEOUT AT CRUISE.  ALL PARAMETERS NORMAL.  ENG WINDMILL FOR ABOUT 15 MIN. 20 PSI OIL PRESS.  THE NR 2 ENGINE OIL FILTER WAS CHECKED, FOUND NORMAL, THE NR 2 FUEL PUMP AND FUEL CONTROL UNIT REPLACED AND TESTED PER THE B727 AMM AND THE AIRCRAFT RETURNED TO SERVICE.
